# SDR USAA2013111500003

- Difficulty date: November 14, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 40,446 hours, 22,941 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE F/A FLASHLIGHT BATTERY UNDER AFT F/A SEAT IS INOPERATIVE.  MAINTENANCE R & R F/A SEAT FLASHLIGHT BATTERY IAW JC 26C00025003.  OPS CHECKED GOOD.
